Alert archive / Arizona / Red Flag Warnings in 2011

Red Flag Warning 29, NWS Flagstaff, AZ

June 25, 2011Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this red flag warning at Jun 25, 2011, 2:47 AM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Jun 25, 2011, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 25, 2011, 2:47 AM MST (09:47 UTC)
In effect from
Jun 25, 2011, 11:00 AM MST
Expired
Jun 25, 2011, 8:00 PM MST
In force
9 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 9.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2011-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2011-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5785 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

258 
WWUS85 KFGZ 250947
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
247 AM MST SAT JUN 25 2011

AZZ109-112-113-139-140-251800-
/O.NEW.KFGZ.FW.W.0029.110625T1800Z-110626T0300Z/
/O.EXT.KFGZ.FW.A.0024.110626T1900Z-110627T0300Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
247 AM MST SAT JUN 25 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR
NORTH-CENTRAL ARIZONA... 
...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR
NORTHERN ARIZONA...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES...WHICH IS IN
EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. THE FIRE
WEATHER WATCH IS NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING.

* AFFECTED AREA: PORTIONS OF NORTHEASTERN ARIZONA.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST FROM LATE
  THIS MORNING INTO THE EARLY EVENING. THESE CONDITIONS ARE LIKELY
  TO RETURN FOR SUNDAY AS WELL.

* 20-FOOT WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 40
  MPH. 

* RELATIVE HUMIDITIES: MINIMUM AFTERNOON RELATIVE HUMIDITIES 
  WILL RANGE FROM 5 TO 12 PERCENT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$

AZZ104>107-115-251800-
/O.NEW.KFGZ.FW.W.0029.110625T1800Z-110626T0300Z/
/O.EXB.KFGZ.FW.A.0024.110626T1900Z-110627T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
247 AM MST SAT JUN 25 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR
NORTH-CENTRAL ARIZONA... 
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR
MUCH OF NORTHERN ARIZONA...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES...WHICH IS
IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. A FIRE
WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH FOR
STRONG WINDS AND LOW RELATIVE HUMIDITIES IS IN EFFECT FROM SUNDAY
AFTERNOON THROUGH SUNDAY EVENING.

* AFFECTED AREA...PORTIONS OF NORTHEASTERN ARIZONA.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST FROM LATE
  THIS MORNING INTO THE EARLY EVENING. THESE CONDITIONS ARE LIKELY
  TO RETURN FOR SUNDAY AS WELL.

* RELATIVE HUMIDITY...MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL
  RANGE FROM 5 TO 12 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$

AZZ116-117-251800-
/O.EXB.KFGZ.FW.A.0024.110626T1900Z-110627T0300Z/
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
247 AM MST SAT JUN 25 2011

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR
PORTIONS OF NORTHERN ARIZONA...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A FIRE
WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES...WHICH
IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING.

* AFFECTED AREA: PORTIONS OF NORTHEASTERN ARIZONA.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST SUNDAY 
  AFTERNOON THROUGH EARLY SUNDAY EVENING.

* RELATIVE HUMIDITY...MINIMUM AFTERNOON RELATIVE HUMIDITIES 
  WILL RANGE FROM 5 TO 12 PERCENT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH.

&&

$$

AZZ110-111-114-251800-
/O.EXT.KFGZ.FW.A.0024.110626T1900Z-110627T0300Z/
CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-
247 AM MST SAT JUN 25 2011

...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR
NORTHEASTERN ARIZONA...

THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING. 

* AFFECTED AREA: PORTIONS OF NORTHEASTERN ARIZONA.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST SUNDAY 
  AFTERNOON THROUGH EARLY SUNDAY EVENING. 

* 20-FOOT WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 40
  MPH. 

* RELATIVE HUMIDITIES: MINIMUM AFTERNOON RELATIVE HUMIDITIES 
  WILL RANGE FROM 5 TO 10 PERCENT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

PLEASE NOTIFY CREWS OF THIS FIRE WEATHER WATCH.

&&

$$
3 follow-up statements
566 
WWUS85 KFGZ 251015
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
315 AM MST SAT JUN 25 2011

AZZ104>107-109-112-113-115-139-140-252200-
/O.CON.KFGZ.FW.W.0029.110625T1800Z-110626T0300Z/
/O.CON.KFGZ.FW.A.0024.110626T1900Z-110627T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
315 AM MST SAT JUN 25 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITIES FOR PORTIONS OF NORTH-CENTRAL ARIZONA... 
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR
MUCH OF NORTHERN ARIZONA...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. 

* TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST FROM 
  LATE THIS MORNING INTO THE EARLY EVENING. THESE CONDITIONS ARE 
  LIKELY TO RETURN FOR SUNDAY AS WELL. 

* 20-FOOT WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 40 
  MPH. 

* RELATIVE HUMIDITIES: MINIMUM AFTERNOON RELATIVE HUMIDITIES 
  WILL RANGE FROM 5 TO 12 PERCENT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING AND FIRE
WEATHER WATCH.

&&

$$

AZZ110-111-114-116-117-252200-
/O.CON.KFGZ.FW.A.0024.110626T1900Z-110627T0300Z/
CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
315 AM MST SAT JUN 25 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR
MUCH OF NORTHERN ARIZONA...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING. 

* TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST SUNDAY 
  AFTERNOON THROUGH EARLY SUNDAY EVENING. 

* 20-FOOT WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 40 
  MPH. 

* RELATIVE HUMIDITIES: MINIMUM AFTERNOON RELATIVE HUMIDITIES 
  WILL RANGE FROM 5 TO 10 PERCENT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

PLEASE NOTIFY CREWS OF THIS FIRE WEATHER WATCH.

&&

$$
755 
WWUS85 KFGZ 252146
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
246 PM MST SAT JUN 25 2011

AZZ104>107-109-112-113-115-139-140-261230-
/O.UPG.KFGZ.FW.A.0024.110626T1900Z-110627T0300Z/
/O.NEW.KFGZ.FW.W.0030.110626T1900Z-110627T0300Z/
/O.CON.KFGZ.FW.W.0029.000000T0000Z-110626T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
246 PM MST SAT JUN 25 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR PORTIONS OF
NORTH-CENTRAL ARIZONA...
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MST SUNDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR MUCH OF NORTHERN
ARIZONA...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MST SUNDAY DUE TO
STRONG WINDS AND LOW RELATIVE HUMIDITIES.  


* TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED INTO THE
  EARLY EVENING AND AGAIN ON SUNDAY.

* 20-FOOT WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 40 
  MPH.

* RELATIVE HUMIDITIES: MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL
  RANGE FROM 5 TO 12 PERCENT.



&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$

AZZ110-111-114-116-117-261230-
/O.UPG.KFGZ.FW.A.0024.110626T1900Z-110627T0300Z/
/O.NEW.KFGZ.FW.W.0030.110626T1900Z-110627T0300Z/
CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
246 PM MST SAT JUN 25 2011

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MST SUNDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR MUCH OF NORTHERN
ARIZONA...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MST SUNDAY DUE TO
STRONG WINDS AND LOW RELATIVE HUMIDITIES. 


* TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST SUNDAY 
  AFTERNOON THROUGH EARLY SUNDAY EVENING.

* 20-FOOT WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 35 MPH.

* RELATIVE HUMIDITIES: MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL
  RANGE FROM 7 TO 13 PERCENT.


&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$


HTTP://WEATHER.GOV/FLAGSTAFF
184 
WWUS85 KFGZ 260243
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
743 PM MST SAT JUN 25 2011

AZZ104>107-109-112-113-115-139-140-261445-
/O.EXP.KFGZ.FW.W.0029.000000T0000Z-110626T0300Z/
/O.CON.KFGZ.FW.W.0030.110626T1900Z-110627T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
743 PM MST SAT JUN 25 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST
SUNDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES...

...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. 


* 20-FOOT WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 40 
  MPH.

* RELATIVE HUMIDITIES: MINIMUM AFTERNOON RELATIVE HUMIDITIES 
  WILL RANGE FROM 5 TO 12 PERCENT. 

&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$

AZZ110-111-114-116-117-261445-
/O.CON.KFGZ.FW.W.0030.110626T1900Z-110627T0300Z/
CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
743 PM MST SAT JUN 25 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST
SUNDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES...


* 20-FOOT WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 35 MPH.

* RELATIVE HUMIDITIES: MINIMUM AFTERNOON RELATIVE HUMIDITIES 
  WILL RANGE FROM 7 TO 13 PERCENT. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$


HTTP://WEATHER.GOV/FLAGSTAFF

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Jun 24, 8:30 PM MST, 6 hours 17 minutes earlier.

Area forecast discussion, Jun 24, 8:30 PM MST, 6 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
830 PM MST FRI JUN 24 2011

.SYNOPSIS...EXPECT ABOVE NORMAL DAYTIME TEMPERATURES...BREEZY
SOUTHWEST WINDS...AND MOSTLY CLEAR SKIES THROUGH EARLY NEXT WEEK. A
INCREASE IN MOISTURE IS POSSIBLE BY THE MIDDLE TO END OF NEXT
WEEK...WITH PARTLY CLOUDY AFTERNOONS AND A SLIGHT CHANCE OF
HIGH-BASED THUNDERSTORMS OVER THE MOUNTAINS.

&&

.DISCUSSION...A TROUGH ACROSS THE WEST COAST AND A RIDGE OVER TEXAS
WILL KEEP ARIZONA IN A BREEZY SOUTHWESTERLY WIND PATTERN THROUGH
SUNDAY. THE LATEST GFS AND EUROPEAN MODELS STILL SHOW AN EASTERLY
WAVE MOVING AROUND THE SOUTHERN EDGE OF THE SUBTROPICAL RIDGE WHICH
MAY BRING ADDITIONAL MOISTURE AROUND THE WESTERN SIDE OF THE RIDGE AND
INTO ARIZONA BY THE MIDDLE TO END OF NEXT WEEK. STILL FAIRLY FAR OUT
AT THIS POINT TO PIN DOWN PRECISE IMPACTS...STAY TUNED.

THE AFTERNOON FORECAST GRIDS LOOK GOOD...NO EVENING UPDATES.

&&

.PREVIOUS DISCUSSION...LITTLE CHANGE IN THE GENERAL WEATHER PATTERN
IS EXPECTED THROUGH THE WEEKEND WITH HIGH PRESSURE LOCATED NEAR
SOUTHEAST AZ TO WEST TX...AND LOW PRESSURE OVER THE PACIFIC
NORTHWEST. THIS WILL RESULT IN BREEZY SOUTHWEST WINDS EACH AFTERNOON
AND DRY CONDITIONS. JUST ENOUGH MOISTURE MAY SEEP NORTHWARD IN THIS
PATTERN FOR ISOLATED MAINLY DRY THUNDERSTORMS IN EAST CENTRAL AZ
SUNDAY AFTERNOON AND EVENING. TEMPERATURES WILL REMAIN A FEW TO
SEVERAL DEGREES ABOVE NORMAL FOR THE NEXT WEEK.

FOR EARLY NEXT WEEK...BREEZY SOUTHWEST WINDS WILL CONTINUE EACH
AFTERNOON...HOWEVER THE HIGH PRESSURE WILL BUILD AND SHIFT SLIGHTLY
NORTHWARD WHILE A DEEPER LOW PRESSURE CENTER SETTLES IN OFFSHORE
FROM NORTHERN CA. THIS WILL ENHANCE MOIST SOUTHERLY FLOW OVER AZ AND
THE AREA OF DRY THUNDERSTORMS COULD SPREAD NORTH AND WEST ACROSS
NORTHERN AZ.

BY THE LATTER HALF OF THE WEEK...UNCERTAINTY REMAINS REGARDING
WHETHER THE HIGH PRESSURE TO THE EAST STRENGTHENS AND ALLOWS
MOISTURE TO CONTINUE TO STREAM NORTHWARD OR WHETHER SHORTWAVE
FEATURES IN THE MID-LATITUDE JET STREAM CONTINUE TO PUSH ENOUGH DRY
WESTERLY FLOW THROUGH NORTHERN AZ TO KEEP MOISTURE SCOURED OUT OF
THE REGION. FOR NOW FORECASTS INCLUDE A SLIGHT CHANCE OF AFTERNOON
THUNDERSTORMS...MAINLY OVER HIGHER ELEVATION AREAS.

&&

.AVIATION...FOR THE 06Z PACKAGE...CLEAR SKIES WITH VFR CONDITIONS
EXPECTED FOR THE NEXT 24 HOURS. AVIATION DISCUSSION NOT UPDATED FOR
AMENDMENTS.

&&

.FIRE WEATHER...SOUTHWEST FLOW ALOFT WILL PERSIST THROUGH THE
WEEKEND. SOUTHWEST WINDS ON SATURDAY SHOULD BE BELOW CRITERIA. ON
SUNDAY...FASTER WIND SPEEDS ARE EXPECTED ACROSS NORTHEAST ARIZONA
AND A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MOST OF NAVAJO AND
APACHE COUNTY ALONG AND NORTH OF INTERSTATE 40. FORECAST MODELS SHOW
MID LEVEL MOISTURE AND INSTABILITY SHOWING UP ALONG THE NEW MEXICO
BORDER SUNDAY AFTERNOON...AND A DRY THUNDERSTORM OR TWO IS POSSIBLE
IN THIS AREA.

MONDAY THROUGH WEDNESDAY...STILL DRY AND WARM WITH BREEZY AFTERNOON
WINDS THROUGH MID WEEK. MID LEVEL WINDS ACROSS EASTERN ARIZONA ARE
EXPECTED TO BECOME MORE SOUTHERLY WITH TIME. THIS SHOULD ALLOW MID
LEVEL MOISTURE AND INSTABILITY TO SPREAD WESTWARD THROUGH MID WEEK.
THUS EXPECTING A SLIGHT CHANCE OF DRY THUNDERSTORMS MONDAY ACROSS
APACHE COUNTY. THE SLIGHT CHANCE AREA EXPANDS WESTWARD INTO THE
YAVAPAI COUNTY MOUNTAINS ON WEDNESDAY.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...

FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR
FIRE WEATHER ZONES AZZ109>114-139-140

&&

PUBLIC.....................BOHLIN / DJO
AVIATION/FIRE WX...........BOHLIN / DL

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF.
Hazardous weather outlook, Jun 24, 10:18 PM MST, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1018 PM MST FRI JUN 24 2011

AZZ009>014-039-040-251100-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
1018 PM MST FRI JUN 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ARIZONA AND NORTHEAST ARIZONA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER CONDITIONS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SATURDAY...BREEZY AND DRY CONDITIONS WILL PERSIST WITH CRITICAL FIRE
WEATHER POSSIBLE FOR AN HOUR OR TWO IN SOME LOCATIONS.

ON SUNDAY...STRONGER WINDS AND CONTINUED DRY CONDITIONS ARE EXPECTED
AND A FIRE WEATHER WATCH IS IN EFFECT FOR MOST OF NORTHEASTERN
ARIZONA.

MONDAY THROUGH THURSDAY...NO HAZARDOUS WEATHER CONDITIONS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 2:46 PM MSTRed Flag WarningFGZApache, Coconino, Navajo, Yavapai28 hr

Nearby

Red Flag Warnings in Arizona, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.